Home | english | Impressum | Sitemap | Intranet | KIT
Fakultät für Mathematik

Karlsruher Institut für Technologie
D-76128 Karlsruhe
Tel.: +49 721 608-43800

Foto von Lutz Weis Prof. Dr. Lutz Weis

Sprechstunde: Dienstags, 12 bis 13 Uhr und nach Vereinbarung.
Zimmer: 2.042 Kollegiengebäude Mathematik (20.30)
Tel.: +49 721 608 43821
Fax.: +49 721 608 46177
Email: lutz.weis@kit.edu

Karlsruher Institut für Technologie
Fakultät für Mathematik
Institut für Analysis
Englerstraße 2
76131 Karlsruhe

Willkommen auf der Homepage von Lutz Weis


Aktuell

Im Wintersemester 2016/17 bietet Herr Weis das Seminar H^\infty-Funktionalkalkül für sektorielle Operatoren an. Die Seminarankündigung können Sie hier herunterladen.





Aktuelles Lehrangebot
Semester Titel Typ
Wintersemester 2016/17 Vorlesung
Seminar
Seminar
Sommersemester 2016 Vorlesung
Seminar
Seminar
Wintersemester 2015/16 Vorlesung
Seminar
Proseminar
Sommersemester 2015 Vorlesung
Seminar
Seminar
Proseminar
Wintersemester 2014/15 Vorlesung
Vorlesung
Seminar
Seminar
Sommersemester 2014 Vorlesung
Seminar
Seminar
Wintersemester 2013/14 Vorlesung
Seminar
Sommersemester 2013 Vorlesung
Seminar
Sommersemester 2012 Vorlesung
Seminar
Wintersemester 2011/12 Vorlesung
Proseminar
Sommersemester 2011 Vorlesung
Proseminar
Proseminar
Wintersemester 2010/11 Vorlesung
Vorlesung
Seminar
Sommersemester 2010 Vorlesung
Seminar
Wintersemester 2009/10 Vorlesung
Seminar
Sommersemester 2009 Vorlesung
Proseminar


Studienberatung für Mathematik

Herr Prof. L. Weis ist Vorsitzender des Prüfungsausschusses. Nähere Informationen zur Studienberatung finden sich hier.


Forschung

Arbeitsgebiete

  • Functional analysis and its applications to partial differential equations.
  • Operator semigroups and its applications to Stability and Regularity of the Cauchy problem.
  • Spectral theory, in particular H^\infty-calculus for sectorial operators.
  • Vectorvalued harmonic analysis and its connection with Geometry of Banach spaces.
  • Stochastic Evolution Equations with infinite-dimensional state space.

Ausgewählte Publikationen

Bücher und Buchkapitel

  • Tuomas Hytönen, Jan van Neerven, Mark Veraar, and Lutz Weis, Analysis in Banach Spaces (in preparation)
  • Peer C. Kunstmann and Lutz Weis, Maximal L_p-regularity for parabolic equations, Fourier multiplier theorems and H^\infty-functional calculus, Functional analytic methods for evolution equations, Lecture Notes in Math., vol. 1855, Springer, Berlin, 2004, pp. 65--311.
  • Günter Lumer and Lutz Weis (eds.), Evolution equations and their applications in physical and life sciences, Lecture Notes in Pure and Applied Mathematics, vol. 215, New York, Marcel Dekker Inc., 2001.

aktuelle Artikel

  • Jan van Neerven, Mark Veraar, and Lutz Weis, Stochastic maximal L_p-regularity, Annals of Probability,(to appear).
  • Jan van Neerven, Mark Veraar, and Lutz Weis, Maximal L^p-regularity for stochastic evolution equations, SIAM Journal on Mathematical Analysis, (to appear).
  • Mark Veraar and Lutz Weis, A note on maximal estimates for stochastic convolutions, Czechoslovak Math. J. 61 (2011), no. 3, 743-758.
  • Jan van Neerven and Lutz Weis, Vector measures of bounded \gamma-variation and stochastic integrals, Vector measures, integration and related topics, Oper. Theory Adv. Appl., vol. 201, Birkhäuser Verlag, Basel, 2010, pp. 303-311.
  • Christoph Kriegler and Lutz Weis, Contractivity of the H^\infty-calculus and Blaschke products, Operator algebras, operator theory and applications, Oper. Theory Adv. Appl., vol. 195, Birkhäuser Verlag, Basel, 2010, pp. 231-244.
  • Tuomas P. Hytönen and Lutz Weis, The Banach space-valued BMO, Carleson's condition, and paraproducts, J. Fourier Anal. Appl. 16 (2010), no. 4, 495-513.
  • Mark Veraar and Lutz Weis, On semi-\mathcal{R}-boundedness and its applications, J. Math. Anal. Appl. 363 (2010), no. 2, 431-443.
  • Jesus Suarez and Lutz Weis, Addendum to ´Interpolation of Banach spaces by the \gamma-method´, Extracta Math. 24(2009), no. 3, 265-269.
  • J. M. A. M. van Neerven, M. C. Veraar, and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal. 255(2008), no. 4, 940-993.
  • J. M. A. M. van Neerven and L. Weis, Stochastic integration of operator-valued functions with respect to Banach space-valued Brownian motion, Potential Anal. 29 (2008), no. 1, 65-88.
  • Z. Brzezniak, J. M. A. M. van Neerven, M. C. Veraar, and L. Weis, Ito's formula in UMD Banach spaces and regularity of solutions of the Zakai equation, J. Differential Equations 245 (2008), no. 1, 30-58.
  • Cornelia Kaiser and Lutz Weis, Wavelet transform for functions with values in UMD spaces, Studia Math. 186 (2008), no. 2, 101-126.
  • Nigel Kalton, Jan van Neerven, Mark Veraar, and Lutz Weis, Embedding vector-valued Besov spaces into spaces of \gamma-radonifying operators, Math. Nachr. 281 (2008), no. 2, 238-252.
  • J. van Neerven, M. Veraar and L. Weis, Stochastic integration in UMD Banach spaces, Ann. Prob. 35 (2007), No. 4, 1438-1478.
  • A. Fröhlich and L. Weis, H^\infty-calculus and dilations, Bull. Soc. Math. France 134 (2006), No. 4, 485-506.
  • T. Hytoenen and L. Weis, Singular convolution integrals with operator-valued kernels, Math. Zeit. 255 (2007), No. 2, 393-425.
  • Z. Strkalj and L. Weis, On operator-valued Fourier multiplier theorems, Trans. Am. Math. Soc. 359 (2007), No. 8, 3529-3547.
  • T. Hytoenen and L. Weis, A T1 theorem for integral transformations with operator-valued kernel, J. Reine Angew. Math. 599 (2006), 155-200.
  • N. J. Kalton, P. C. Kunstmann and L. Weis, Perturbation and interpolation results for the H^\infty-calculus with applications to partial differential equations, Math. Ann. 336 (2006), No. 4, 747-801.
  • T. Hytoenen and L. Weis, Singular integrals on Besov space, Math. Nachr. 279 (2006), No. 5-6, 581-598.
  • J. Dettweiler, L. Weis and J. van Neerven, Space-time regularity of solutions of the parabolic stochastic Cauchy problem, Stoch. Anal. Appl. 24 (2006), No. 4, 843-869.
  • J.M.A.M. van Neerven and L. Weis, Invariant measures for the linear stochastic Cauchy problem and R-boundedness of the resolvent, J. Evol. Equ. 6 (2006), No. 2, 205-228.
  • J.M.A.M. van Neerven and L. Weis, Stochastic integration of functions with values in a Banach space, Studia Math. 166 (2005), No. 2, 131-170.
  • J.M.A.M. van Neerven and L. Weis, Weak limits and integrals of Gaussian covariances in Banach spaces, Probab. Math. Statist. 25 (2005), No. 1, 55-74.
  • T. Kucherenko and L. Weis, Real interpolation of domains of sectorial operators on L_p-spaces, J. Math. Anal. Appl. 310 (2005), No. 1, 278-285.
  • M. Girardi and L. Weis, Operator-valued martingale transforms and R-boundedness, Illinois J. of Math. 49 (2005), No. 2, 487-516 (elektronisch).